# SDR DXTA022220213845

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 11,548 hours, 8,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: MS270390828
- Condition: Broken
- Location: Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN ENTRANCE DOOR INSIDE HANDLE BROKEN.  HANDLE MOVES FREELY.  REMOVED STEPS AND INSPECTED HANDLE ASSY, FOUND BOTH SCREWS ATTACHING THE HANDLE TO THE SHAFT SHEARED OFF.  REMOVED FAILED FASTENERS AND REPLACED WITH NEW.  REINSTALLED STEPS.  DOOR HANDLE OPS CHECKS GOOD.  WORK IAW CE560XL MM 52-10-01 AND 52-10-02.
